UNIFORM REGULARITY AND VANISHING VISCOSITY LIMIT FOR THE INCOMPRESSIBLE NON-RESISTIVE MHD SYSTEM WITH TRANSVERSE MAGNETIC FIELD

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)2725-2750
Journal / PublicationCommunications on Pure and Applied Analysis
Volume20
Issue number7&8
Online publishedApr 2021
Publication statusPublished - Jul 2021

Abstract

This paper is concerned with the vanishing viscosity limit for the incompressible MHD system without magnetic diffusion effect in the half space under the influence of a transverse magnetic field on the boundary. We prove that the solution to the incompressible MHD system is uniformly bounded in both conormal Sobolev norm and L norm in a fixed time interval independent of the viscosity coefficient. As a direct consequence, the inviscid limit from the viscous MHD system to the ideal MHD system is established in L-norm. In addition, the analysis shows that the boundary layer effect is weak because of the transverse magnetic field.

Research Area(s)

  • Incompressible non-resistive MHD flows, Transverse magnetic field, Uniform regularity, Vanishing viscosity limit

Citation Format(s)